JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A KOROVKIN TYPE APPROXIMATION THEOREM FOR DOUBLE SEQUENCES OF POSITIVE LINEAR OPERATORS OF TWO VARIABLES IN A-STATISTICAL SENSE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A KOROVKIN TYPE APPROXIMATION THEOREM FOR DOUBLE SEQUENCES OF POSITIVE LINEAR OPERATORS OF TWO VARIABLES IN A-STATISTICAL SENSE
Demirci, Kamil; Dirik, Fadime;
  PDF(new window)
 Abstract
In this paper, we obtain a Korovkin type approximation theorem for double sequences of positive linear operators of two variables from (K) to C (K) via A-statistical convergence. Also, we construct an example such that our new approximation result works but its classical case does not work. Furthermore, we study the rates of A-statistical convergence by means of the modulus of continuity.
 Keywords
A-statistical convergence for double sequences;positive linear operator;Korovkin type approximation theorem;Meyer-Knig and Zeller operator;modulus of continuity;
 Language
English
 Cited by
1.
Korovkin type approximation theorem for functions of two variables through statistical A-summability, Advances in Difference Equations, 2012, 2012, 1, 65  crossref(new windwow)
2.
Generalized Weighted Invariant Mean Based on Fractional Difference Operator with Applications to Approximation Theorems for Functions of Two Variables, Results in Mathematics, 2016  crossref(new windwow)
3.
Triangular A-Statistical Approximation by Double Sequences of Positive Linear Operators, Results in Mathematics, 2015, 68, 3-4, 271  crossref(new windwow)
4.
Korovkin-Type Theorems for ModularΨ-A-Statistical Convergence, Journal of Function Spaces, 2015, 2015, 1  crossref(new windwow)
 References
1.
G. A. Anastassiou and O. A. Duman, A Baskakov type generalization of statistical Korovkin theory, J. Math. Anal. Appl. 340 (2008), no. 1, 476–486. crossref(new window)

2.
G. A. Anastassiou and O. A. Duman, Statistical fuzzy approximation by fuzzy positive linear operators, Comput. Math. Appl. 55 (2008), no. 3, 573–580. crossref(new window)

3.
F. Altomare and M. Campiti, Korovkin-Type Approximation Theory and Its Applications, de Gruyter Studies in Mathematics, 17. Walter de Gruyter & Co., Berlin, 1994.

4.
R. Bojanic and M. K. Khan, Summability of Hermite-Fej´er interpolation for functions of bounded variation, J. Natur. Sci. Math. 32 (1992), no. 1, 5–10.

5.
O. Duman, E. Erku¸s, and V. Gupta, Statistical rates on the multivariate approximation theory, Math. Comput. Modelling 44 (2006), no. 9-10, 763–770. crossref(new window)

6.
O. Duman, M. K. Khan, and C. Orhan, A-statistical convergence of approximating operators, Math. Inequal. Appl. 6 (2003), no. 4, 689–699.

7.
E. Erku¸s and O. Duman, A-statistical extension of the Korovkin type approximation theorem, Proc. Indian Acad. Sci. Math. Sci. 115 (2005), no. 4, 499–508. crossref(new window)

8.
E. Erkus, O. Duman, and H. M. Srivastava, Statistical approximation of certain positive linear operators constructed by means of the Chan-Chyan-Srivastava polynomials, Appl. Math. Comput. 182 (2006), no. 1, 213–222. crossref(new window)

9.
H. J. Hamilton, Transformations of multiple sequences, Duke Math. J. 2 (1936), no. 1, 29–60. crossref(new window)

10.
G. H. Hardy, Divergent Series, Oxford Univ. Press, London, 1949.

11.
S. Karaku¸s, K. Demirci, and O. Duman, Equi-statistical convergence of positive linear operators, J. Math. Anal. Appl. 339 (2008), no. 2, 1065–1072. crossref(new window)

12.
P. P. Korovkin, Linear Operators and Approximation Theory, Hindustan Publ. Co., Delhi, 1960.

13.
F. Moricz, Statistical convergence of multiple sequences, Arch. Math. (Basel) 81 (2003), no. 1, 82–89. crossref(new window)

14.
Mursaleen and O. H. H. Edely, Statistical convergence of double sequences, J. Math. Anal. Appl. 288 (2003), no. 1, 223–231. crossref(new window)

15.
A. Pringsheim, Zur theorie der zweifach unendlichen zahlenfolgen, Math. Ann. 53 (1900), no. 3, 289–321. crossref(new window)

16.
G. M. Robison, Divergent double sequences and series, Trans. Amer. Math. Soc. 28 (1926), no. 1, 50–73. crossref(new window)

17.
F. Tasdelen and A. Erencin, The generalization of bivariate MKZ operators by multiple generating functions, J. Math. Anal. Appl. 331 (2007), no. 1, 727–735. crossref(new window)